Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 60, NWS Milwaukee, WI

June 12, 2017Ozaukee County, Sheboygan County, Washington County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 12, 2017, 7:38 PM CDT for Ozaukee County, Sheboygan County, Washington County, Wisconsin. It was in force for 37 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2017, 7:38 PM CDT (00:38 UTC)
Expired
Jun 12, 2017, 8:15 PM CDT
In force
37 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Ozaukee County, WI, Sheboygan County, WI, Washington County, WI

The radar

The Milwaukee radar (KMKX), 90 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 7:45 PM CDTHAIL 11 Ene Plymouth, WI
Jun 12, 7:45 PM CDTHAIL 1Plymouth, WI
Jun 12, 8:20 PM CDTTSTM WND DMGSaukville, WI2 REPORTS OF TREES DOWN. ONE NORTH OF HIGHWAY 33 IN SAUKVILLE, AND ONE SOUTH OF HIGHWAY 33 IN GRAFTON. REPORT RELAYED VIA HAM RADIO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 4:37 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-358 J/kg
Mixed-layer LCL
1488 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

803 
WUUS53 KMKX 130038
SVRMKX
WIC089-117-131-130115-
/O.NEW.KMKX.SV.W.0060.170613T0038Z-170613T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
738 PM CDT MON JUN 12 2017

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Ozaukee County in southeastern Wisconsin...
  Eastern Washington County in southeastern Wisconsin...
  Sheboygan County in east central Wisconsin...

* Until 815 PM CDT

* At 737 PM CDT, severe thunderstorms were located along a line
  extending from near Howards Grove to Random Lake to near Brown
  Deer, moving east at 50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Sheboygan, Mequon, Brown Deer, Grafton, Cedarburg, Port Washington,
  Plymouth, Sheboygan Falls, Saukville, Bayside, Thiensville, Howards
  Grove, Oostburg, Belgium, Fredonia, Kohler, Cedar Grove, Random
  Lake, Newburg and Elkhart Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows! 
&&

LAT...LON 4367 8770 4357 8777 4346 8779 4336 8786
      4326 8789 4319 8788 4319 8817 4353 8808
      4389 8807 4389 8772 4387 8771 4384 8772
      4379 8769
TIME...MOT...LOC 0037Z 266DEG 43KT 4388 8789 4354 8792 4320 8800 

HAIL...<.75IN
WIND...60MPH
 
$$

HENTZ
4 follow-up statements
674 
WWUS53 KMKX 130044
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
744 PM CDT MON JUN 12 2017

WIC089-117-131-130115-
/O.CON.KMKX.SV.W.0060.000000T0000Z-170613T0115Z/
Ozaukee WI-Washington WI-Sheboygan WI-
744 PM CDT MON JUN 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR OZAUKEE...EASTERN WASHINGTON AND SHEBOYGAN COUNTIES...

At 744 PM CDT, severe thunderstorms were located along a line
extending from near Howards Grove to Random Lake to near Mequon,
moving east at 15 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Sheboygan, Mequon, Brown Deer, Grafton, Cedarburg, Port Washington,
Plymouth, Sheboygan Falls, Saukville, Bayside, Thiensville, Howards
Grove, Oostburg, Belgium, Fredonia, Kohler, Cedar Grove, Random Lake,
Newburg and Elkhart Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4367 8770 4357 8777 4346 8779 4336 8786
      4326 8789 4319 8788 4319 8817 4353 8808
      4389 8807 4389 8772 4387 8771 4384 8772
      4379 8769
TIME...MOT...LOC 0044Z 262DEG 15KT 4388 8789 4354 8794 4320 8804 

HAIL...<.75IN
WIND...60MPH
 
$$
COLLAR
958 
WWUS53 KMKX 130054
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
754 PM CDT MON JUN 12 2017

WIC089-117-131-130115-
/O.CON.KMKX.SV.W.0060.000000T0000Z-170613T0115Z/
Ozaukee WI-Washington WI-Sheboygan WI-
754 PM CDT MON JUN 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR OZAUKEE...SOUTHEASTERN WASHINGTON AND SHEBOYGAN COUNTIES...

At 753 PM CDT, severe thunderstorms were located along a line
extending from near Howards Grove to near Random Lake to Mequon,
moving east at 15 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Trained spotters reported. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Sheboygan, Mequon, Grafton, Cedarburg, Port Washington, Plymouth,
Sheboygan Falls, Saukville, Thiensville, Howards Grove, Oostburg,
Belgium, Fredonia, Kohler, Cedar Grove, Random Lake, Newburg, Elkhart
Lake, Cascade and Adell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4367 8770 4357 8777 4346 8779 4335 8787
      4326 8789 4319 8788 4321 8812 4352 8804
      4388 8803 4389 8772 4384 8772 4379 8769
TIME...MOT...LOC 0053Z 262DEG 15KT 4388 8785 4355 8790 4321 8799 

HAIL...<.75IN
WIND...60MPH
 
$$
COLLAR
337 
WWUS53 KMKX 130103
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
803 PM CDT MON JUN 12 2017

WIC131-130112-
/O.CAN.KMKX.SV.W.0060.000000T0000Z-170613T0115Z/
Washington WI-
803 PM CDT MON JUN 12 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...

The severe storms which prompted the warning have moved out of the 
warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until midnight CDT for
southeastern and east central Wisconsin.

LAT...LON 4367 8770 4357 8777 4346 8779 4336 8786
      4326 8789 4319 8788 4321 8805 4387 8789
      4389 8772 4384 8772 4379 8769
TIME...MOT...LOC 0102Z 262DEG 15KT 4389 8779 4355 8784 4321 8793 

$$

WIC089-117-130115-
/O.CON.KMKX.SV.W.0060.000000T0000Z-170613T0115Z/
Ozaukee WI-Sheboygan WI-
803 PM CDT MON JUN 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR OZAUKEE AND EASTERN SHEBOYGAN COUNTIES...

At 802 PM CDT, severe thunderstorms were located along a line
extending from near Cleveland to Cedar Grove to near Bayside, moving
east at 15 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Trained weather spotters. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Sheboygan, Mequon, Grafton, Cedarburg, Port Washington, Sheboygan
Falls, Saukville, Thiensville, Howards Grove, Oostburg, Belgium,
Fredonia, Kohler, Cedar Grove, Random Lake, Adell, Haven, Harrington
Beach St Park, Gibbsville and Hingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4367 8770 4357 8777 4346 8779 4336 8786
      4326 8789 4319 8788 4321 8805 4387 8789
      4389 8772 4384 8772 4379 8769
TIME...MOT...LOC 0102Z 262DEG 15KT 4389 8779 4355 8784 4321 8793 

HAIL...<.75IN
WIND...60MPH
 
$$
COLLAR
326 
WWUS53 KMKX 130111
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
811 PM CDT MON JUN 12 2017

WIC089-117-130121-
/O.EXP.KMKX.SV.W.0060.000000T0000Z-170613T0115Z/
Ozaukee WI-Sheboygan WI-
811 PM CDT MON JUN 12 2017

...THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE AND EASTERN SHEBOYGAN
COUNTIES WILL EXPIRE AT 815 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until midnight CDT for
southeastern and east central Wisconsin.

LAT...LON 4367 8770 4357 8777 4346 8779 4336 8786
      4326 8789 4319 8788 4321 8805 4387 8789
      4389 8772 4384 8772 4379 8769
TIME...MOT...LOC 0111Z 266DEG 43KT 4390 8765 4356 8771 4322 8780 

$$
COLLAR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:32 PM CDT, 5 hours 6 minutes earlier.

Area forecast discussion, Jun 12, 2:32 PM CDT, 5 hours 6 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
232 PM CDT Mon Jun 12 2017

.SHORT TERM...

Rest of this afternoon and tonight - Confidence...Medium

Frontal boundary has shifted into the CWA with a good deal of
cloudiness in the vicinity. However the front has proved to be
inefficient at generating convection due to the slow erosion of
the CAP. Meso models have been too quick to fire things off. So
have trimmed POPS down to account for at least some isolated
development, though forcing other than the low level boundary
looks pretty meager. The main focus is on how the evolving MCS
will track from southern MN/northern MN. The HRRR runs are keying
on the northern CWA from 00z-03z. Initially this complex was
riding northeast but latest imagery suggests more of a shift to
the east. The Corfidi vectors have more of an ENE look so this
turn makes sense so planning on this continuing to trend more
east so have the highest POPS in the northern CWA, which does
point to the HRRR solution as having a plausible handle on trends.
Airmass is loaded with moisture so some heavy rains are possible
along with wet microburst type winds and some hail as well. The
SPC slight risk looks good for now.

Tuesday - Confidence...Medium

Surface front proggd to shift further south and possibly bisect
the CWA from NW to SE. This will play havoc with temps but will
have a NE/SW gradient in temps to account for this frontal shift.
Mid level ridging pops up across the area though 850 winds still
proggd to be southerly with some moisture/thermal convergence
possibly resulting in some SHRA/TSRA though the ECMWF is dry.
Should be plenty of CAPE in the warm sector though a substantial
trigger lacking with 500 millibar heights actually building this
period.

Tuesday night through WEDNESDAY night...Forecast Confidence Is
Medium.

The upper ridge exits to the east Tuesday evening as the upper
low moves across the northern plains Tuesday night and reaches
South Central Canada Wednesday with the trough axis of the
shortwave moving across the upper Mississippi Valley and Wisconsin.
Upper level divergence increases, especially Wednesday along with
the 700 mb upward motion.

Due to the increasing dynamics, thunderstorms will be likely
especially later Wednesday and Wednesday night, when a cold front
moves across southern Wisconsin late Wednesday night.

The GFS soundings show Zero to 1 km mixed layer CAPE is around
1500 Joules/kg Tuesday night and 2500 to 3000 Joules/kg some
areas Wednesday. However with the model generated convection, the
CAPE field becomes chaotic. Shear does increase so we will have
to watch for the potential of severe storms.

A continued very warm south flow is expected, with the lake breeze
staying fairly close to the Lake Michigan shore.

.LONG TERM...

.Thursday...Forecast Confidence Is Medium.

There is still a weak upper trough across Wisconsin.

GFS forecast soundings show dry air above the surface with steep
zero to 3 km lapse rates of 7.7 Celsius/km.

Temperatures are still very warm, but with somewhat lower
dewpoints.

There would be the possibility of an isolated thunderstorm if
there is enough residual low level moisture.

THURSDAY NIGHT THROUGH SUNDAY...Forecast Confidence Is Medium.

A more zonal upper flow is expected with a shortwave Saturday. The
upper flow then becomes more west/northwest.

Shower and thunderstorms chances are expected with the best
chance Saturday afternoon. Sunday looks fairly dry.

&&

.AVIATION(18Z TAFS)...

Surface front will continue to sag into the
area this afternoon with convection likely to fire within this
frontal zone as airmass is warm and very unstable. Meso models are
keying on a little more organized activity this evening, (00z-03z)
window and later in the night (06z-11z) however this latter round
may not maintain strength across CWA. Some upstream post-frontal
stratus may play a role later in the night into Tuesday morning
while some locally lower vsbys/cigs with any storms.

&&

.MARINE...

Winds and waves are expected to remain below small craft
levels for the next few days. Main concern evolving this afternoon
and tonight will be on thunderstorms. And this potential continues
into midweek.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Tonight/Tuesday and Aviation/Marine...Collar
Tuesday Night through Monday...Hentz
Hazardous weather outlook, Jun 12, 3:17 PM CDT, 4 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
317 PM CDT Mon Jun 12 2017

WIZ046-047-051-052-056>060-062>072-132030-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
317 PM CDT Mon Jun 12 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Tonight

There is a slight risk of severe thunderstorms for much of
southern Wisconsin. The primary threat is damaging winds and large
hail. A few storms will develop north of the Madison and Milwaukee
areas late this afternoon, the best thunderstorm chances will
push in from the west this early this evening. Some of the storms
could produce heavy rain.

Heat index values will still be in the lower to middle 90s early
this evening over the southern half of the area.

There is a Moderate Swim Risk at Lake Michigan beaches for Port
Washington and Sheboygan counties this evening. Breaking waves
and currents are expected. Stay away from dangerous areas like
piers, breakwalls, and river outlets.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Heat index values will be in the lower to middle 90s west of a
Dells to Burlington line.

There are chances for thunderstorms at times through Saturday.
There is a Slight Risk for severe thunderstorms on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

LMZ643>646-132030-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
317 PM CDT Mon Jun 12 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

There is a chance of thunderstorms north areas this evening,
and across the waters tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

There are chances for thunderstorms at times through Saturday.
Severe thunderstorms are possible on Wednesday.

Hentz

www.weather.gov/mkx

In the hours before

Local storm report, Jun 12, 7:20 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
720 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     TSTM WND GST     1 NE WATERTOWN          43.20N 88.72W
06/12/2017  E50 MPH          DODGE              WI   AMATEUR RADIO

            0.3 MILES EAST OF WATERTOWN ESTIMATED 50 MPH
            WINDS.

&&

BH
Local storm report, Jun 12, 7:24 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
724 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND GST     WAUPUN                  43.64N 88.74W
06/12/2017  E65 MPH          FOND DU LAC        WI   PUBLIC

            HALF OF ROOF SHINGLES BLOWN OFF.

&&

BH
Special weather statement, Jun 12, 7:30 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
730 PM CDT MON JUN 12 2017

WIZ064>066-068>072-130115-
Green-Walworth-Rock-Waukesha-Milwaukee-Racine-Jefferson-Kenosha-
730 PM CDT MON JUN 12 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MILWAUKEE...WALWORTH...
CENTRAL ROCK...RACINE...WAUKESHA...SOUTHEASTERN JEFFERSON AND
NORTHWESTERN KENOSHA COUNTIES...

At 729 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Lannon to near Palmyra to near
Orfordville. Movement was east at 55 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Milwaukee, Racine, Waukesha, Janesville, West Allis, Wauwatosa, New
Berlin, Brookfield, Beloit, Greenfield, Menomonee Falls, Oak Creek,
Muskego, South Milwaukee, Cudahy, Whitewater, Whitefish Bay,
Greendale, Pewaukee and Brown Deer.

Heavy rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4257 8945 4319 8821 4319 8789 4316 8788
      4312 8790 4310 8787 4307 8787 4305 8789
      4302 8790 4296 8785 4288 8785 4285 8783
      4281 8778 4251 8838
TIME...MOT...LOC 0029Z 271DEG 58KT 4319 8817 4294 8867 4261 8931

HENTZ
Local storm report, Jun 12, 7:32 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
732 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     TSTM WND GST     RANDOLPH                43.54N 89.00W
06/12/2017  E60 MPH          DODGE              WI   AMATEUR RADIO

            0.5 MILES EAST OF RANDOLPH ESTIMATED 60 MPH
            WINDS. 12 INCH DIAMETER TREE DOWN.

&&

BH
Local storm report, Jun 12, 7:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
735 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TSTM WND DMG     1 SSW BEAVER DAM        43.45N 88.85W
06/12/2017                   DODGE              WI   AMATEUR RADIO

            MANY TREE BRANCHES DOWN 0.5 MILES SW OF
            BEAVER DAM.

&&

BH
Local storm report, Jun 12, 7:38 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
738 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     TSTM WND DMG     5 NW HORICON            43.51N 88.70W
06/12/2017                   DODGE              WI   AMATEUR RADIO

            DOWNED POWER LINES 1.4 MILES SOUTHEAST OF
            BURNETT.

&&

BH

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:01 PM CDTSpecial Marine WarningMKX119 min
Jun 12, 7:05 PM CDTSpecial Weather StatementMKXGreen, Jefferson, Rock40 min
Jun 12, 7:30 PM CDTSpecial Weather StatementMKXMilwaukee, Rock, Walworth, Waukesha45 min
Jun 12, 7:55 PM CDTSpecial Weather StatementMKXMilwaukee, Racine, Walworth, Waukesha35 min
Jun 12, 8:15 PM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine30 min
Jun 12, 8:41 PM CDTSpecial Weather StatementMKXSauk34 min
Jun 13, 3:03 AM CDTSpecial Weather StatementMKXSauk42 min
Jun 13, 3:49 AM CDTSpecial Weather StatementMKXColumbia41 min
Jun 13, 4:28 AM CDTSpecial Weather StatementMKXColumbia47 min
Jun 13, 5:04 AM CDTSpecial Weather StatementMKXGreen26 min
Jun 13, 5:17 AM CDTSpecial Weather StatementMKXJefferson28 min
Jun 13, 5:49 AM CDTAreal Flood AdvisoryMKXDane116 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.